# SDR YENA201711260963

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 44,185 hours, 15,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784549
- Condition: Failed
- Location: Emergency Light
- Part time: 8,235 hours, 3,009 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT OVERWING ESCAPE SLIDE CHANGE.  A/C FAILED OPERATIONAL TEST OF EMERGENCY LIGHTING SYS 33-51-00-710-001. THE BATTERY FAULTED.  R & R THE BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD. NO DEFECTS FOUND. R & R FWD LT EPSU ASSEMBLY IAW AMM 33-51-38.  OPS TEST FAILED.  REINSTALLED EPSU AND REPLACED BATTERY IAW AMM 33-51-38.  DISCONNECTED L1 DOOR SLIDE CONNECTOR FOR TROUBLESHOOTING, OPS CHECK FAILED, CONNECTED AND TORQUED THE SLIDE ASSY IAW AMM 25-62-44.
